# SDR TWAA9800203

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: IN3311B
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DTW - FLT 267 - DURING APPROACH, NO GREEN DOWNLOCK LIGHT ON RIGHT MAIN LANDING GEAR.  REPLACED LIGHT SOCKET DIODE MFG P/N IN3311B.  (M)
